# SDR 2001UALA02424

- Difficulty date: December 17, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOORBEAM T-CAP STATION 700 LBL 15 TO RBL 23 GOUGED.  MAJOR REPAIR ACCOMPLISHED.  REPAIR STRAP AND ANGLE INSTALLED.
